# SDR AALA202201042692

- Difficulty date: December 18, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 64,683 hours, 24,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD FLOOR SUPPORT RAIL HAS CRACKED FLOOR PANEL ATTACH HOLE, AT FR 21 AND Y254. **SUPPLEMENTAL REPORT FOR AALA202112222692: REPLACED FLOOR SUPPORT PER SRM 51-42-11.** (CLOSED)
